# SDR AALA201606279001

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 25,619 hours, 8,926 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 001LG12660
- Condition: Faulted
- Location: Zone 100
- Part time: 25,619 hours, 8,926 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT AN LGCIU 1 FAULT MESSAGE OCCURRED AND REQUESTED EMERGENCY EQUIPMENT BE STANDING BY.  THE AIRCRAFT LANDED SAFELY AND MAINTENANCE REPLACED THE NR 1 LANDING GEAR CONTROL INTERFACE UNIT, LGCIU, IAW AMM 32-31-71-400-001-A.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
